# SDR SWAA2022050489333

- Difficulty date: March 29, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N427WN
- Make and model: Boeing 737
- Aircraft serial: 29831
- Aircraft time: 66,803 hours, 39,311 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Part number: 141A1110
- Condition: Cracked
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TIE CLIP LOCATED BS277 AND STR10R AT PASSENGER CABIN 2022-165223 / [01] REPLACED TIE CLIP IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 141A1110 REV - ; LOCATED BS277 AND STR10R AT PASSENGER CABIN;[02] CERTIFIED WORK PERFORMED
